# SDR 06FDEA2986

- Difficulty date: August 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 68,480 hours, 22,606 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 418575
- Part serial: 231321
- Condition: Cracked
- Location: Horiz Stab
- Part time: 5,427 hours, 2,560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ALERT HYD 3 FAIL DURING CRUISE.  HYD 1 AND HYD 2 GOOD.  USED ALTERNATE GEAR EXTENSION.  TOWED TO PARKING.  HYD 3 RIGHT EDP DISPLAYED AMBER TEMPERATURE -T-.  REMOVED AND REPLACED BOTH NR 3 ENGINE DRIVEN HYDRAULIC PUMPS.  FOUND NR 2 HORIZONTAL STAB TRIM MOTOR CASE CRACKED AND LEAKING.  REMOVED AND REPLACED NR 2 HORIZONTAL STAB TRIM MOTOR PER MD10 MM 27-43-01-2.  REMOVED AND REPLACED NR 3 ENGINE AND SYSTEM MANIFOLD FILTERS IAW MM 29-12-02-3 RAN NR 3 ENGINE IAW JRH CHAPTER 5, NO LEAKS ON ENGINE DRIVEN MOTORS OR ENGINE MANIFOLD FILTERS.
